Дифференциальные формы, ортогональные голоморфным формам и их свойства
Annales Polonici Mathematici (1976)
- Volume: 33, Issue: 1, page 151-198
- ISSN: 0066-2216
Access Full Article
topHow to cite
topЛ. А. Айзенберг. "Дифференциальные формы, ортогональные голоморфным формам и их свойства." Annales Polonici Mathematici 33.1 (1976): 151-198. <http://eudml.org/doc/263839>.
@article{Л1976,
author = {Л. А. Айзенберг},
journal = {Annales Polonici Mathematici},
language = {rus},
number = {1},
pages = {151-198},
title = {Дифференциальные формы, ортогональные голоморфным формам и их свойства},
url = {http://eudml.org/doc/263839},
volume = {33},
year = {1976},
}
TY - JOUR
AU - Л. А. Айзенберг
TI - Дифференциальные формы, ортогональные голоморфным формам и их свойства
JO - Annales Polonici Mathematici
PY - 1976
VL - 33
IS - 1
SP - 151
EP - 198
LA - rus
UR - http://eudml.org/doc/263839
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.